MAUDE Adverse Event Report: B. BRAUN AVITUM AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN AVITUM AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713051U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported in medsun report (b)(4), a nurse hung 20 meq kcl (50ml bag) to infuse over 60 minutes.When rn (registered nurse) returned, the entire bag had infused within about 5 minutes.Calcium gluconate 2 gm iv administered to prevent life threatening arrhythmia or death.Patient did not experience complications.As part of an internal nonconformance, this importer mdr is being submitted retroactively.Please note that the associated manufacturer mdr for this event, 9610825-2025-00020, had already been previously submitted timely on 03feb2025.As b.Braun medical, inc.Submitted the manufacturer mdr on behalf of the manufacturer, the importer mdr was inadvertently missed.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
MDR Report Key25536088
Report Number2521402-2026-00654
Device Sequence Number9313198
Product Code FRN
UDI-Device Identifier04046964660887
UDI-Public(01)04046964660887(11)240110(10)23251A5000
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
Report Date (Section F) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713051U
Device Lot Number23251A5000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/03/2025
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer02/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Date Report Sent to FDA02/03/2025